View : 125 Download: 0

Linear codes from simplicial complexes

Title
Linear codes from simplicial complexes
Authors
Chang, SeunghwanHyun, Jong Yoon
Ewha Authors
장승환
SCOPUS Author ID
장승환scopus
Issue Date
2018
Journal Title
DESIGNS CODES AND CRYPTOGRAPHY
ISSN
0925-1022JCR Link1573-7586JCR Link
Citation
vol. 86, no. 10, pp. 2167 - 2181
Keywords
Simplicial complexBinany linear codeBoolean functionWalsh-Hadamard transformOptimal linear codeMinimal linear codeSecret sharing scheme
Publisher
SPRINGER
Indexed
SCI; SCIE; SCOPUS WOS scopus
Abstract
In this article we introduce a method of constructing binary linear codes and computing their weights by means of Boolean functions arising from mathematical objects called simplicial complexes. Inspired by Adamaszek (Am Math Mon 122:367-370, 2015) we introduce n-variable generating functions associated with simplicial complexes and derive explicit formulae. Applying the construction (Carlet in Finite Field Appl 13:121-135, 2007; Wadayama in Des Codes Cryptogr 23:23-33, 2001) of binary linear codes to Boolean functions arising from simplicial complexes, we obtain a class of optimal linear codes and a class of minimal linear codes.
DOI
10.1007/s10623-017-0442-5
Appears in Collections:
연구기관 > 수리과학연구소 > Journal papers
Files in This Item:
There are no files associated with this item.
Export
RIS (EndNote)
XLS (Excel)
XML


qrcode

Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.

BROWSE